# SDR YENA2023072000843

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 02814
- Aircraft time: 64,506 hours, 22,995 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2701, JFK-FLL. 'DIRTY SOCK ODOR SMELL WAS PRESENT FROM TOP OF DECENT AT FL 360 ALL THE WAY TO TAXI AT GATE; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2, DECONTAMINATION LEVEL 2 WAS ACCOMPLISHED PER TSM 05-50-00-710-080-A. THE AIRCRAFT IS OK FOR SERVICE.
